# SDR IPXA2019083086104

- Difficulty date: August 27, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 18,349 hours, 11,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT REMAINS ON IN FLIGHT WITH ASSOCIATED SWITCH IN ARM STAYED ON IN ALL 3 POSITIONS,  PLACED EXIT LIGHT SWITCH INTO "AUTO" POSITION LIGHT OPS CHECKS GOOD PER AMM 31 51 00 501
